Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Groin pain, low energy levels, depression, erectile dysfunction, low testosterone levels. Taking flomax for prostatitis. History of Bypass surgery

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
I have had groin pain for about three years. I was started on flomax .4mg once a day for prosteltitis. two years ago testosterone levels dropped severly and I started using

androgel. level was only 100 this spring. now on double the dosage. I still have groin pain when on my feet for hours. My energy levels from two years ago has come back by 1/2. I am 62 male , had a Bypass in 06. been treated for depression since 1980. Any thoughts

now require cialis for erectile dysfunction.
Posted Wed, 27 Jun 2012 in Men's Health
Answered by Dr. G.Srinivasan 6 hours later
I understand your query and concern.
1.     Flomax itself can cause a dip in erection, hence discuss with your doctor and change to another group of alpha blockers that does not affect erection.
2.     Energy levels reduce with age and along with low testosterone levels can be worse. Consider discussion with your doctor to change to another form of testosterone replacement like oral or injectable form.
Hope I answered your query.
Kindly get back for doubts, if any.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor